# SDR SWAA2024121058995

- Difficulty date: November 12, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP (10FT) AT PASSENGER CABIN 2024-714843<[01] REPLACED PHOTOLUMINESCENT STRIP (10FT) AT PASSENGER CABIN I.A.W SOPM 20-50-12 REV. 56;[02] CERTIFIED COMPLETE TASK
